Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publikationen

2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901747
Continuous-Time Public Good Contribution Under Uncertainty: A Stochastic Control Approach
Ferrari G, Riedel F, Steg J-H (2017)
Applied Mathematics & Optimization 75(3): 429-470.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588937
Large Deviations for Stochastic Tamed 3D Navier-Stokes Equations
Röckner M, Zhang T, Zhang X (2010)
Applied Mathematics and Optimization 61(2): 267-285.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608740
Stochastic control for a class of random evolution models
Hongler MO, Soner HM, Streit L (2004)
APPLIED MATHEMATICS AND OPTIMIZATION 49(2): 113-121.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1621240
Existence and uniqueness of invariant measures: An approach via sectorial forms
Bogachev V, Röckner M, Zhang TS (2000)
Applied Mathematics and Optimization 41(1): 87-109.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1622169
Stochastic quantization of the two-dimensional polymer measure
Albeverio S, Hu YZ, Röckner M, Zhou XY (1999)
Applied Mathematics and Optimization 40(3): 341-354.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0095-4616

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung